Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Where exactly is the headache? Are you taking one Tylenol thrice daily or more? Regards
Do you have any nasal obstruction, nasal discharge, fluid trickling in throat etc? Regards
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concerns but later you can ask anything you want. Your current headache can be due to stress and anxiety. I would suggest you to take over the counter available tablet Aleve and see if it helps. If it doesn't you should see you doctor but I am sure that you will feel better soon. I wish you good luck and that you get well soon. My goal is to provide you with excellent services but if you have received anything less, please ask anything you want. Your excellent feedback is requested and will be appreciated. Regards
I hope you have got the answer at the other post?